Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 31, NWS Lincoln, IL

June 19, 20157 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 19, 2015, 6:32 AM CDT for 7 counties in Illinois. It was in force for 12 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2015, 6:32 AM CDT (11:32 UTC)
Expired
Jun 19, 2015, 6:30 PM CDT
In force
12 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Clark County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Shelby County, IL

The radar

The Evansville,IN radar (KVWX), 102 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 7:00 AM CDTHEAVY RAIN 1.13Neoga, IL24 HOUR TOTAL
Jun 19, 7:00 AM CDTHEAVY RAIN 1.353 Sw Effingham, IL24 HOUR TOTAL
Jun 19, 7:00 AM CDTHEAVY RAIN 1.55Beecher City, IL24 HOUR TOTAL
Jun 19, 7:00 AM CDTHEAVY RAIN 1.71Casey, IL24 HOUR TOTAL
Jun 19, 7:00 AM CDTHEAVY RAIN 1.9Effingham, IL24 HOUR TOTAL
Jun 19, 7:00 AM CDTHEAVY RAIN 1.94Hutsonville, IL24 HOUR TOTAL
Jun 19, 9:15 AM CDTFLASH FLOODCharleston, ILRILEY CREEK AT HIGHWAY 7 AND TOWN BRANCH AT 6TH STREET OUT OF BANKS
Jun 19, 10:35 AM CDTFLASH FLOODEffingham, IL1300 E CLOSED NEAR RANEY ST DUE TO HIGH WATER
Jun 19, 6:00 PM CDTHEAVY RAIN 1.58Charleston, IL24-HOUR TOTAL
Jun 19, 6:00 PM CDTHEAVY RAIN 2.131 E Trimble, IL24-HOUR TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 163 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 11.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WGUS53 KILX 191132
FFWILX
ILC023-029-033-035-049-079-173-191730-
/O.NEW.KILX.FF.W.0031.150619T1132Z-150619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
632 AM CDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHERN JASPER COUNTY IN SOUTHEASTERN ILLINOIS...
  SOUTHERN SHELBY COUNTY IN CENTRAL ILLINOIS...
  CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 1230 PM CDT
    
* AT 632 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHARLESTON...MATTOON...EFFINGHAM...ROBINSON...MARSHALL...
  LAKEWOOD...CASEY...ALTAMONT...NEOGA...TEUTOPOLIS...GREENUP...
  OBLONG...PALESTINE...TOLEDO...MARTINSVILLE...ASHMORE...WATSON...
  STEWARDSON...COWDEN AND DIETERICH.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 143 AND 188.
 INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3885 8754 3885 8794 3911 8795 3891 8860
      3891 8880 3922 8880 3922 8913 3935 8914
      3933 8901 3954 8797 3948 8796 3948 8754
      3936 8753 3931 8762 3921 8757 3914 8766
      3906 8757 3899 8756 3899 8758 3895 8751

$$

BAK
1 follow-up statement
284 
WGUS53 KILX 191651
FFWILX
ILC023-029-033-035-049-079-173-192330-
/O.EXT.KILX.FF.W.0031.000000T0000Z-150619T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1151 AM CDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHERN JASPER COUNTY IN SOUTHEASTERN ILLINOIS...
  SOUTHERN SHELBY COUNTY IN CENTRAL ILLINOIS...
  CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 630 PM CDT FRIDAY

* AT 1148 AM CDT...DOPPLER RADAR INDICATED MODERATE TO HEAVY RAIN 
  ACROSS MUCH OF THE WARNED AREA. SOME FLASH FLOODING IS ALREADY 
  OCCURRING OVER AREAS ALONG AND NORTH OF I-70. SHOWERS AND ISOLATED 
  THUNDERSTORMS WILL BRING AN ADDITIONAL 1 TO 2 INCHES OF RAIN THIS 
  AFTERNOON WITH LOCALLY HIGHER AMOUNTS AND POSSIBLY LEAD TO MORE 
  WIDESPREAD FLASH FLOODING AND ROAD CLOSURES DUE TO HIGH WATER. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHARLESTON...MATTOON...EFFINGHAM...ROBINSON...MARSHALL...
  LAKEWOOD...CASEY...ALTAMONT...NEOGA...TEUTOPOLIS...GREENUP...
  OBLONG...PALESTINE...TOLEDO...MARTINSVILLE...ASHMORE...WATSON...
  STEWARDSON...COWDEN AND DIETERICH.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 143 AND 188.
 INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3885 8754 3885 8794 3911 8795 3891 8860
      3891 8880 3922 8880 3922 8913 3935 8914
      3933 8901 3954 8797 3948 8796 3948 8754
      3936 8753 3931 8762 3921 8757 3914 8766
      3906 8757 3899 8756 3899 8758 3895 8751

$$

07

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:11 AM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 19, 3:11 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
311 AM CDT FRI JUN 19 2015

.SHORT TERM...(TODAY)
ISSUED AT 311 AM CDT FRI JUN 19 2015

07Z/2AM SURFACE ANALYSIS SHOWS COLD FRONT STRETCHING FROM NORTHERN
INDIANA TO CENTRAL MISSOURI...GENERALLY ALONG A KANKAKEE...TO
BLOOMINGTON...TO QUINCY LINE.  MEANWHILE...REMNANTS OF TROPICAL
STORM BILL ARE CURRENTLY CENTERED OVER NORTHWEST ARKANSAS. COLD
FRONT SINKING SLOWLY SOUTHWARD WILL TEND TO SHUNT BILL TO THE
NORTHEAST TODAY AND TONIGHT.  00Z JUNE 19 MODELS ARE IN VERY GOOD
AGREEMENT CONCERNING THE TRACK OF THE SYSTEM FROM THE OZARKS THIS
MORNING TO FAR SOUTHERN INDIANA BY SATURDAY.  WITH THIS PARTICULAR
TRACK...AREAS ALONG/SOUTH OF I-70 WILL BE FAVORED FOR THE HEAVIEST
RAINFALL TODAY.  WILL HOWEVER NEED TO KEEP AN EYE ON RADAR
IMAGERY...AS A BAND OF RAIN FURTHER FROM THE CENTER OF THE LOW COULD
POTENTIALLY COME NORTHWARD INTO CENTRAL ILLINOIS AND ESSENTIALLY
STALL AS THE SYSTEM PIVOTS NORTHEASTWARD.  AT THIS POINT...NO MODEL
SOLUTION SUPPORTS THIS...ALTHOUGH THE CURRENT RADAR MOSAIC SHOWING A
SOLID RAIN BAND ACROSS CENTRAL MISSOURI CERTAINLY SUGGESTS IT.  ITS
DIFFICULT TO PINPOINT EXACTLY WHERE THE RAIN BAND WILL EVENTUALLY
END UP...BUT BASED ON THE TRACK OF THE LOW...THINK IT WILL BE NEAR
OR JUST SOUTH OF THE I-72 CORRIDOR.  HAVE THEREFORE GONE WITH LIKELY
TO CATEGORICAL POPS FROM I-72 SOUTHWARD.  FURTHER NORTH...HAVE GONE
WITH A DRY FORECAST NORTH OF A CANTON TO BLOOMINGTON LINE.

&&

.LONG TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 311 AM CDT FRI JUN 19 2015

RAIN WILL CONTINUE ALONG/SOUTHEAST OF A CHAMPAIGN TO SPRINGFIELD
LINE THIS EVENING...THEN WILL SLOWLY PULL EASTWARD AS LOW PRESSURE
TRACKS INTO THE OHIO RIVER VALLEY.  ALL MODEL SOLUTIONS ARE NOW
SHOWING A MORE COMPACT AREA OF PRECIP WITH THE LOW AND ALL SHIFT IT
EASTWARD INTO INDIANA/KENTUCKY BY 18Z SATURDAY.  AS A RESULT...WILL
ONLY CARRY A LOW CHANCE POP ACROSS THE FAR SOUTHEAST CWA SATURDAY
MORNING...FOLLOWED BY HOT AND DRY CONDITIONS EVERYWHERE SATURDAY
AFTERNOON.

NEXT COLD FRONT WILL APPROACH FROM THE NORTHWEST SATURDAY
NIGHT...TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS AS IT
ENCOUNTERS THE MOIST AIRMASS ACROSS THE REGION.  MODEL CONSENSUS
TAKES THE FRONT TO NEAR I-55 BY 12Z SUN...SO HAVE OPTED TO KEEP THE
SE CWA DRY THROUGH SATURDAY NIGHT.

AFTER THAT...BOUNDARY WILL REMAIN IN THE VICINITY THROUGH MIDWEEK
AS UPPER-LEVEL RIDGING SLOWLY BUILDS ACROSS THE REGION.  MODELS ARE
STILL STRUGGLING WITH THE EXACT STRENGTH OF THE RIDGE...BUT IT
APPEARS LIKELY THAT IT WILL NEVER BECOME STRONG ENOUGH TO PUSH THE
FRONT COMPLETELY OUT OF THE AREA.  THIS WILL MEAN A CONTINUATION OF
AT LEAST LOW CHANCE POPS SUNDAY THROUGH TUESDAY.  WEDNESDAY STILL
LOOKS LIKE A RELATIVELY DRY DAY AS THE RIDGE REACHES ITS MAXIMUM
STRENGTH BEFORE GRADUALLY BREAKING DOWN BY THE END OF THE WEEK.
MAIN WEATHER STORY IN THE EXTENDED WILL BE THE HEAT AND
HUMIDITY...AS HIGH TEMPS REACH THE UPPER 80S/LOWER 90S AND DEWPOINTS
RISE WELL INTO THE 70S NEXT WEEK.  THERE ARE HOWEVER SIGNS THAT THE
RIDGE WILL WEAKEN AND A COLD FRONT WILL PASS THROUGH ILLINOIS BY THE
END OF THE WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1142 PM CDT THU JUN 18 2015

SUSTAINED FORCING FOR PRECIP WILL EXIST AHEAD OF THE REMNANTS OF
BILL ACROSS OUR SOUTHEAST AREA S OF I-72 THROUGH SATURDAY MORNING.
PERIODIC RAIN CHANCES WILL CONTINUE FOR THE SOUTHERN TERMINALS OF
SPI, DEC AND POSSIBLY CMI. PIA AND BMI HAVE A GOOD CHANCE OF
REMAINING DRY OVER THE NEXT 24 HOURS, AS THEY RESIDE NORTH OF THE
STATIONARY FRONTAL BOUNDARY.

INITIAL CONCERNS OVERNIGHT WILL BE CEILINGS DROPPING TO IFR BELOW
1K FEET, AND POTENTIAL FOR SOME FOG. WE DON'T EXPECT WIDESPREAD
DENSE FOG DUE TO A BLANKET OF CLOUDS, BUT MVFR FOG LOOKS LIKELY
BASED ON THE SATURATED BOUNDARY LAYER AND LIGHT WINDS ALREADY IN
PLACE.

IFR CEILINGS COULD LINGER THROUGH MID MORNING, BUT THEN SHOULD
LIFT TO MVFR AS VIS IMPROVES ABOVE MVFR AS WELL.

PRECIP CHANCES ARE FORECAST TO DIMINISH SLIGHTLY FRIDAY EVENING,
SO WE DID NOT MENTION ANY RAIN AFTER 00Z/7PM.

WINDS HAVE BECOME EAST AT ALL BUT CMI, WHERE WINDS WENT SOUTHEAST
UNDER THE FRONTAL BOUNDARY. THE FRONT IS PROJECTED TO REMAIN
IN PLACE THROUGH THE DAY TOMORROW, SO WIND DIRECTIONS WILL NOT
CHANGE MUCH FROM TONIGHT.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ066>068-071>073.

&&

SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...SHIMON
Hazardous weather outlook, Jun 19, 6:06 AM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
606 AM CDT FRI JUN 19 2015

ILZ027>031-036>038-040>043-047>051-201100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
606 AM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS AREAS ALONG AND
SOUTHEAST OF THE ILLINOIS RIVER THIS AFTERNOON INTO TONIGHT.
ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF
THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL

MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA
THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. MINOR
FLOODING CONTINUES ALONG THE SANGAMON RIVER FOR THE NEXT SEVERAL
DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-052>057-061>063-201100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON-
MOULTRIE-PIATT-SHELBY-VERMILION-
606 AM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SEVERE
STORMS ARE NOT ANTICIPATED...ALTHOUGH A FEW OF THE STORMS WILL
PRODUCE LOCALLY HEAVY RAINS.

MINOR FLOODING WILL CONTINUE ALONG THE SANGAMON AND WABASH RIVER
BASINS FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ066>068-071>073-201100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
606 AM CDT FRI JUN 19 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR THROUGH TONIGHT
ACROSS SOUTHEAST ILLINOIS. LOCALLY HEAVY RAINS OF 1 TO 2 INCHES IN
LESS THAN AN HOUR ARE POSSIBLE. ORGANIZED SEVERE STORMS ARE NOT
ANTICIPATED.

MINOR FLOODING WILL CONTINUE ALONG THE WABASH AND LITTLE WABASH
BASINS FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BAK

In the hours before

Local storm report, Jun 19, 5:21 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
521 AM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     HEAVY RAIN       1 S ALLENVILLE          39.54N 88.54W
06/19/2015  M4.50 INCH       MOULTRIE           IL   TRAINED SPOTTER

            OVERNIGHT RAINFALL. 2-DAY TOTAL 6.10.

&&

25
Local storm report, Jun 19, 5:23 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
523 AM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      1 S ALLENVILLE          39.54N 88.54W
06/19/2015                   MOULTRIE           IL   TRAINED SPOTTER

            WATER OVER ROADS

&&

25
Local storm report, Jun 19, 6:10 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
610 AM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 S MOWEAQUA            39.60N 89.02W
06/19/2015  M1.79 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, Jun 19, 6:12 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
612 AM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      ALLENVILLE              39.56N 88.54W
06/19/2015                   MOULTRIE           IL   TRAINED SPOTTER

            MULTIPLE ROAD CROSSINGS UDERWATER. 2 TO 3 FEET OF FLOWING
            WATER OVER MANY ROADS IN THE SOUTHERN HALF OF MOULTRIE
            CO.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:47 PM CDTFlash Flood WarningILXClay4 hr
Jun 19, 5:26 AM CDTFlash Flood WarningILXColes, Douglas, Moultrie, Shelby6 hr
Jun 19, 5:33 AM CDTFlash Flood WarningILXClay, Effingham, Jasper, Richland6 hr
Jun 19, 10:01 AM CDTRiver Flood WarningILXLawrence18 days
Jun 19, 11:34 AM CDTAreal Flood AdvisoryILXColes, Moultrie, Shelby6 hr
Jun 19, 11:42 AM CDTAreal Flood WarningILXColes, Moultrie, Shelby12 hr
Jun 19, 1:37 PM CDTFlash Flood WarningILXClay, Effingham, Jasper, Lawrence, Richland5 hr
Jun 19, 4:45 PM CDTTornado WarningILXClay, Jasper, Richland45 min
Jun 19, 5:13 PM CDTTornado WarningILXJasper, Richland47 min
Jun 19, 6:27 PM CDTAreal Flood WarningILXClark, Clay, Coles, Crawford, Cumberland, Edgar and 5 more15 hr

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.